# SDR AALA202102209001

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 61,884 hours, 27,888 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pintle Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAIN LANDING GEAR AFT PINTLE PIN HAS CORROSION. INSTALLED NEW AFT PINTLE PIN REF JOB CARD 26T00032001 STEP 26.
